# SDR 20000816SH005

- Difficulty date: July 29, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Make and model: Emb EMB-120
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 304289
- Condition: Failed
- Location: Mlg
- Part time: 394 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE ASSY, P/N 2-1661, FAILED PREMATURELY.  HEAT STACK FUSES TOGETHER, EVIDENCE OF OVERHEATING.  NOTE:  OEM PARTS INSTALLED IN BRAKE ASSY AND THE MOST RECENT BRAKE CONFIGURATION, P/N 2-1661.   (X)
